Norm constants in cases of the Caffarelli-Kohn-Nirenberg Inequality

Akshay L. Chanillo, Sagun Chanillo, Ali Maalaoui

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

Based on elementary linear algebra, we provide radically simplified proofs using quasiconformal changes of variables to obtain sharp constants and optimizers in cases of the Caffarelli-Kohn-Nirenberg inequality. Some of our results were obtained earlier by Lam and Lu.

Original languageEnglish (US)
Pages (from-to)293-303
Number of pages11
JournalPacific Journal of Mathematics
Volume292
Issue number2
DOIs
StatePublished - 2018

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Keywords

  • Caffarelli-Kohn-Nirenberg inequality
  • Optimizers
  • Quasiconformal maps
  • Sharp constants
  • Weighted Sobolev inequality

Fingerprint Dive into the research topics of 'Norm constants in cases of the Caffarelli-Kohn-Nirenberg Inequality'. Together they form a unique fingerprint.

Cite this